# SDR CA140526008

- Difficulty date: May 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,073 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW CALLED FOR GEAR DOWN.  BOTH MAIN GEAR INDICATED DOWN AND LOCKED, AND DOORS CLOSED. THE NOSE GEAR RED UNSAFE LIGHT AND AMBER SELECTOR HANDLE WERE ILLUMINATED.  THE ALTERNATE DOWN LOCK VERIFICATION SYS CONFIRMED THIS.  TOWER WAS INFORMED THAT A GO-AROUND WOULD BE INITIATED AND THAT THE NOSE GEAR WAS NOT DOWN AND LOCKED.  THE ALTERNATE GEAR EXTENSION CHECKLIST WAS REVIEWED.   EMERGENCY WAS NOT DECLARED. LANDED WITHOUT INCIDENT.  MLG PINNED AND ACFT RETURNED HOME. GEAR SWINGS CARRIED OUT WITH NO FAULTS FOUND.  SOLONOID SEQUENCE VALVE REPLACED AS A PRECAUTION.  TESTED SERVICEABLE.
